The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Oxford Centre for Industrial and Applied Mathematics" and Year is 2004

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 21.


Allwright, D. J. and Kaouri, K. (2004) Circulation in inviscid gas flows with shocks. Applied Mathematics Letters, 17 (7). pp. 767-770.

Breward, C. J. W. and Howell, P. D. (2004) Straining flow of a micellar surfactant solution. European Journal of Applied Mathematics, 15 . pp. 511-531.

Cropp, Roger and Norbury, John and Gabric, Albert J. and Braddock, Roger D. (2004) Modeling dimethylsulphide production in the upper ocean. Global Biogeochemical Cycles, 18 (GB3005).

Howell, P. D. and Siegel, M. (2004) The evolution of a slender non-axisymmetric drop in an extensional flow. Journal of Fluid Mechanics, 521 . pp. 155-180.

Howell, P. D. and Stone, H. A. (2004) On the absence of marginal pinching in thin free films. European Journal of Applied Mathematics . (Submitted)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Kozyreff, G. and Howell, P. D. (2004) The instability of a viscous sheet floating on an air cushion. Journal of Fluid Mechanics . (Submitted)

Little, M. A. and Heesch, D. (2004) Chaotic root-finding for a small class of polynomials. Journal of Difference Equations and Applications, 10 (11). pp. 949-953. ISSN 1023-6198

Moroz, I. M. (2004) The Malkus-Robbins dynamo with a nonlinear motor. International Journal of Bifurcation and Chaos, 14 (8). pp. 2885-2892.

Moroz, Irene M. (2004) The extended Malkus-Robbins dynamo as a perturbed Lorenz system. Nonlinear Dynamics . (Submitted)

Ockendon, J. R. and Fitt, A. D. and Kozyreff, G. K. (2004) Inertial levitation. Journal of Fluid Mechanics, 508 . pp. 165-174.

Orphanidou, C. and Moroz, I. M. and Roberts, S. J. (2004) Wavelet-based voice morphing. WSEAS Journal on Systems, 10 (3). pp. 3297-3302.

Reisinger, Christoph and Wittum, Gabriel (2004) On multigrid for anisotropic equations and variational inequalities: pricing multi-dimensional European and American options. Computing and Visualization in Science, 7 (3-4). pp. 189-197. ISSN 1433-0369

Roose, T. and Fowler, A. C. (2004) A mathematical model for water and nutrient uptake by plant root systems. J. Theor. Biol., 228 (2). pp. 173-184.

Roose, T. and Fowler, A. C. (2004) A model for water uptake by plant roots. J. Theor. Biol., 228 (2). pp. 155-171.

Shaw, William T. (2004) Recovering holomorphic functions from their real or imaginary parts without the Cauchy-Riemann equations. SIAM Review, 46 (4). pp. 717-728.

Siegel, Michael and Caflisch, Russell E. and Howison, Sam (2004) Global existence, singular solutions, and ill-posedness for the Muskat problem. Communications on Pure and Applied Mathematics, LVII . pp. 1-38. (In Press)

Trefethen, L. N. and Chapman, S. J. (2004) Wave packet pseudomodes of twisted Toeplitz matrices. Communications in Pure and Applied Mathematics, 57 (9). pp. 1233-1264. ISSN 0010-3640

White, G. S. and Howell, P. D. and Breward, C. J. W. and Young, R. J. S. (2004) A model for the screen printing of Newtonian fluids. Journal of Engineering Mathematics . (In Press)

Conference or Workshop Item

Little, M. A. and Moroz, I. M. and McSharry, P. E. and Roberts, S. J. (2004) Variational integration for speech signal processing. In: Proceedings of IMA Conference on Mathematics in Signal Processing VI, December 2004, Cirencester, UK.


Kaouri, K. (2004) Secondary Sonic Boom. PhD thesis, University of Oxford.

This list was generated on Mon Jan 21 05:11:56 2019 GMT.